| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone that the buttons were stopped working.Customer¿s blood glucose was unknown at the time of incident.Customer stated that the time was advancing.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with no button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, unexpected restart ,rewind, basic occlusion, occlusion, prime and excessive no delivery test due to buttons not responding.